# SDR FDEA201011234476

- Difficulty date: November 23, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,778 hours, 17,373 cycles
- Engine: Pwa PW4158
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE LIGHT ILLUMINATED AND WENT OUT 3 TIMES BEFORE WE COULD LAND. NO SMOKE NOTED IN COCKPIT OR IN SNIFFER FAN.  MEM R  DET 13WA NEEDS NEW CLAMP REF IPC 26-15-01-07 ITEM 40.  QTY 1  CLAMP, TEMP INSTALLED 13WA PARTS ON ORDER R & R 11WA REF MM 26-15-12-04.  PREMATURE REMOVAL/INSTALLATION.
